# SDR HNAA0800292

- Difficulty date: September 17, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 39671
- Part serial: 696
- Condition: Broken
- Location: Hyd System
- Part time: 29,897 hours, 59,897 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC QTY DROPPED TO 1 QUART FOLLOWED BY ISO VALVE CAUTION LIGHT ILLUMINATED.  LOST NORMAL BRAKES.  R&R NR 2 ANTI-SKID CONTROL VALVE.  IAW 32-46-11.  LEAK CHECK AND OPS CHECKS GOOD.  SERVICED HYDRAULIC SYSTEMS AND RETURNED ACFT TO SERVICE.
